# SDR C2XA03IA004

- Difficulty date: January 11, 2003
- Submitted: January 12, 2003
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145
- Aircraft serial: 145664
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 792185A010100
- Part serial: 00365
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW NOTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  THE CREW DECLARED EMERGENCY, RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE DIGITAL CONTROLLER, PERFORMED A OPERATIONAL CHECK AND NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
